English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Minimal affinizations as projective objects

MPS-Authors
/persons/resource/persons235354

Greenstein,  Jacob
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

greenstein_minimal_oa_2011.pdf
(Any fulltext), 158KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Chari, V., & Greenstein, J. (2011). Minimal affinizations as projective objects. Journal of Geometry and Physics, 61(3), 594-609. doi:10.1016/j.geomphys.2010.11.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21E3-6
Abstract
There is no abstract available